Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 99, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2025, 7:42 PM CDT for 4 counties in Minnesota. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2025, 7:42 PM CDT (00:42 UTC)
- Expired
- Jul 7, 2025, 8:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blue Earth County, MN, Brown County, MN, Faribault County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 113 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:50 PM CDT | TSTM WND GST 55 | 3 Ne Madelia, MN | Measured by Madelia MnDOT sensor. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
938
WUUS53 KMPX 080042
SVRMPX
MNC013-015-043-165-080130-
/O.NEW.KMPX.SV.W.0099.250708T0042Z-250708T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
742 PM CDT Mon Jul 7 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Blue Earth County in south central Minnesota...
Southeastern Brown County in south central Minnesota...
Northeastern Faribault County in south central Minnesota...
Northeastern Watonwan County in south central Minnesota...
* Until 830 PM CDT.
* At 742 PM CDT, a severe thunderstorm was located over Madelia, or
18 miles south of New Ulm, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Lake Crystal, Madelia, Mapleton, Minnesota Lake, Good Thunder,
Amboy, Vernon Center, Lewisville, Pemberton, Easton, Delavan and
Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
Continuous cloud to ground lightning is occurring with this storm.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4394 9447 4422 9442 4404 9377 4376 9377
4376 9401 4386 9428
TIME...MOT...LOC 0041Z 286DEG 40KT 4406 9440
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ETA3 follow-up statements
020
WWUS53 KMPX 080108
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
808 PM CDT Mon Jul 7 2025
MNC013-015-043-165-080130-
/O.CON.KMPX.SV.W.0099.000000T0000Z-250708T0130Z/
Blue Earth MN-Brown MN-Faribault MN-Watonwan MN-
808 PM CDT Mon Jul 7 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR BLUE EARTH, SOUTHEASTERN BROWN, NORTHEASTERN FARIBAULT AND
NORTHEASTERN WATONWAN COUNTIES...
At 808 PM CDT, a severe thunderstorm was located near Mapleton, or
13 miles south of Mankato, moving east at 45 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Crystal, Madelia, Mapleton, Minnesota Lake, Good Thunder,
Amboy, Vernon Center, Lewisville, Pemberton, Easton, Delavan and
Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Continuous cloud to ground lightning is occurring with this storm.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4394 9447 4422 9442 4404 9377 4376 9377
4376 9401 4386 9428
TIME...MOT...LOC 0042Z 286DEG 40KT 4405 9439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ETA391
WWUS53 KMPX 080115
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
815 PM CDT Mon Jul 7 2025
MNC015-165-080125-
/O.CAN.KMPX.SV.W.0099.000000T0000Z-250708T0130Z/
Brown MN-Watonwan MN-
815 PM CDT Mon Jul 7 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN BROWN
AND NORTHEASTERN WATONWAN COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. To report severe weather,
contact your nearest law enforcement agency. They will send your
report to the National Weather Service office.
&&
LAT...LON 4388 9432 4418 9429 4404 9377 4376 9377
4376 9401 4386 9428
TIME...MOT...LOC 0108Z 286DEG 40KT 4397 9398
$$
MNC013-043-080130-
/O.CON.KMPX.SV.W.0099.000000T0000Z-250708T0130Z/
Blue Earth MN-Faribault MN-
815 PM CDT Mon Jul 7 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR BLUE EARTH AND NORTHEASTERN FARIBAULT COUNTIES...
At 815 PM CDT, a severe thunderstorm was located near Mapleton, or
16 miles south of Mankato, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Crystal, Mapleton, Minnesota Lake, Good Thunder, Amboy,
Vernon Center, Pemberton, Easton, Delavan and Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Continuous cloud to ground lightning is occurring with this storm.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4388 9432 4418 9429 4404 9377 4376 9377
4376 9401 4386 9428
TIME...MOT...LOC 0108Z 286DEG 40KT 4397 9398
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ETA421
WWUS53 KMPX 080127
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
827 PM CDT Mon Jul 7 2025
MNC013-043-080137-
/O.EXP.KMPX.SV.W.0099.000000T0000Z-250708T0130Z/
Blue Earth MN-Faribault MN-
827 PM CDT Mon Jul 7 2025
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 830 PM CDT FOR BLUE
EARTH AND NORTHEASTERN FARIBAULT COUNTIES...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. To report severe
weather, contact your nearest law enforcement agency. They will send
your report to the National Weather Service office.
&&
LAT...LON 4388 9432 4418 9429 4404 9377 4376 9377
4376 9401 4386 9428
TIME...MOT...LOC 0115Z 286DEG 40KT 4395 9389
$$
ETAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:27 PM CDT, 15 minutes earlier. Its key messages:
- Shower & thunderstorm chances return this afternoon and evening. Enhanced Risk (Level 3/5) of severe weather across western MN.
- Next chance of Thunderstorms & Showers arrives Thursday night into Friday.
Area forecast discussion, Jul 7, 7:27 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 727 PM CDT Mon Jul 7 2025 .KEY MESSAGES... - Shower & thunderstorm chances return this afternoon and evening. Enhanced Risk (Level 3/5) of severe weather across western MN. - Next chance of Thunderstorms & Showers arrives Thursday night into Friday. && .DISCUSSION... Issued at 215 PM CDT Mon Jul 7 2025 Current obs highlight temperatures in the upper 70s to mid 80s with dew point temperatures in the low to mid 60s. Winds remain light & variable but will begin to increase & take on a southerly or southwesterly direction this afternoon. Visible satellite imagery reveals mostly clear skies with a band of Cu from St Cloud down to the I-90 corridor. Further upstream is a cluster of bubbly Cu tied to an intensifying thunderstorm along the MN/SD border. This area of thunderstorms will require monitoring over the next several hours as it enters W MN. Hires guidance has struggled a bit to capture the morning convection ongoing over the Dakotas likely causing a later arrival time into W MN than reality. Latest HRRR appears to have initialized better than previous runs & has the ongoing thunderstorms. The general theme is for a cluster of thunderstorms to eventually congeal into an MCS somewhere between far E SD and W MN before tracking into west-central and southern Minnesota this afternoon. These should be able to further intensify as they move into W MN. Forecast soundings from the HRRR highlight 1000-2000 J/Kg CAPE, 35 kts+ effective shear, & modest lapse rates (6.0-6.5 C/km). A marginal but sufficient convective environment that'll limit the higher end potential of any severe thunderstorms this afternoon. The primary severe concern is driven by potential for damaging winds this afternoon. This threat is increased if storms are manage to organize into an MCS & sustain a strong enough cold pool without it surging ahead of the complex. IF it can sustain it's cold pool & not choke itself out - there will likely be a legitimate severe wind threat into C MN this afternoon & evening. What are the limiting factor's? Well the earlier timing could limit how much additional instability builds downstream over central & southern Minnesota. This would limit the longevity of the thunderstorms/MCS as they trek eastward through the afternoon & evening hours. This is good news for those in the Twin Cities & locations east - the threat should remain in west/southwest/central MN. SPC day 1 SWO upgraded FAR western Minnesota into an Enhanced risk while trimming back the Slight & Marginal risks. PoPs gradually decrease this evening across E MN & W WI, matching the weakening trend of any convection. QPF amounts for 0.10" to 0.25" in the Twin Cities and along & east of I- 35. Tuesday through Sunday... the weather pattern will be fairly quiet over the next several days. Our next chance for rain/thunderstorms will be late Thursday into Friday. There is some uncertainty of the exact evolution but there has been a persistent signal for a more widespread rain event. High temperatures will remain in the low to mid 80s through Friday. Cooler temperatures will follow the rain chances for the upcoming weekend, which is reflected in the NBM with highs in the 70s. The pattern seems to continue through mid July with a stretch of 2-4 days of typical Summer heat & humidity, 1-2 days of rain/storm threat, then 1-3 days of slightly less humid Summer weather. We're entering the time of year where our precipitation averages begin to decrease week over week so it wouldn't be too surprising if things end up slightly drier by mid month. Fortunately, there doesn't appear to be any significant heat on the horizon either. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 645 PM CDT Mon Jul 7 2025 TSRA chances are best at MKT. It's questionable if rain survives into WI, so kept WI terminals dry. Tonight, skies will clear out and winds will go calm as a surface high moves in. RAP soundings support fog/stratus development tonight, though there's low confidence on when/where fog/stratus will form tonight, though if you got rain, you're chances for fog are better for tonight. For now, covered this threat with some tempo groups. After any fog threat in the morning, nothing but light NW winds and fair weather cu. KMSP...Well just as this was being written, a congested cu field over the metro decided to initiate convection. However, this convection started out too far east to directly impact the field, MSP just gets the decaying showers moving into the west metro. For tonight, we'll have to watch the potential development of any fog/stratus to see if there will be potential at MSP. /OUTLOOK FOR KMSP/ WED...VFR. Wind N 5kts. THU...VFR, chc -TSRA overnight. Wind S 5-10kts. FRI...SHRA/TSRA likely. Wind SW 5-10kts bcmg W 10-15kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...MPG
Hazardous weather outlook, Jul 7, 2:27 PM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 227 PM CDT Mon Jul 7 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081930- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 227 PM CDT Mon Jul 7 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms are expected this afternoon and evening. A few storms may be severe with large hail and damaging winds, primarily west of I-35. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon and evening across western Minnesota. BPH
In the hours before
Special weather statement, Jul 7, 3:21 PM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
321 PM CDT Mon Jul 7 2025
MNZ057-072100-
Kandiyohi MN-
321 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN KANDIYOHI COUNTY UNTIL
4 PM CDT...
At 321 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Brooten, or 15 miles northwest of Willmar, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
New London, Spicer, Green Lake, Norway Lake, Sunburg, Regal, Sibley
State Park and Hawick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4524 9525 4531 9526 4541 9526 4541 9477
4515 9476 4518 9525
TIME...MOT...LOC 2021Z 270DEG 23KT 4534 9516
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ETASpecial weather statement, Jul 7, 3:24 PM CDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
324 PM CDT Mon Jul 7 2025
MNZ054-056-072100-
Chippewa MN-Lac Qui Parle MN-
324 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAC QUI PARLE AND
CHIPPEWA COUNTIES UNTIL 4 PM CDT...
At 324 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Maynard, or 12 miles northeast of Montevideo, moving
east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Montevideo, Clara City, Maynard, Watson, Gluek, Asbury and
Montevideo Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4500 9586 4515 9562 4515 9525 4489 9525
4489 9547 4488 9548 4488 9565 4489 9565
4490 9567 4491 9568 4490 9569 4491 9572
4492 9572 4494 9574 4489 9574 4489 9583
TIME...MOT...LOC 2024Z 272DEG 23KT 4506 9553
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ETASpecial weather statement, Jul 7, 3:50 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
350 PM CDT Mon Jul 7 2025
MNZ055-072115-
Swift MN-
350 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SWIFT COUNTY UNTIL
415 PM CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Lake Oliver, or 25 miles southwest of Morris,
moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Appleton, Holloway and Appleton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4533 9612 4533 9586 4515 9586 4515 9603
4516 9605 4516 9606 4517 9608 4517 9610
4524 9610 4524 9612
TIME...MOT...LOC 2050Z 271DEG 30KT 4526 9616
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ETASpecial weather statement, Jul 7, 4:38 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
438 PM CDT Mon Jul 7 2025
MNZ058-066-072215-
Meeker MN-McLeod MN-
438 PM CDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MEEKER AND
NORTHWESTERN MCLEOD COUNTIES UNTIL 515 PM CDT...
At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Grove City, or 18 miles northwest of Hutchinson,
moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Litchfield, Dassel, Grove City, Greenleaf, Darwin, Cedar Mills,
Strout and Litchfield Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4504 9476 4511 9475 4515 9467 4512 9426
4493 9426 4492 9450 4501 9476
TIME...MOT...LOC 2138Z 291DEG 20KT 4508 9461
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ETASpecial weather statement, Jul 7, 6:13 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
613 PM CDT Mon Jul 7 2025
MNZ073-074-080000-
Redwood MN-Brown MN-
613 PM CDT Mon Jul 7 2025
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BROWN
AND REDWOOD COUNTIES UNTIL 7 PM CDT...
At 613 PM CDT, Doppler radar was tracking an area of strong
thunderstorms near Wabasso, or 9 miles southwest of Redwood Falls,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Redwood Falls, Springfield, Morgan, Walnut Grove, Lamberton,
Wabasso, Morton, Sanborn, Clements, Revere, Seaforth, Wanda,
Delhi, Redwood Falls Airport and North Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4448 9533 4466 9527 4467 9525 4462 9519
4462 9516 4460 9513 4458 9509 4457 9510
4457 9507 4455 9502 4455 9501 4454 9502
4455 9499 4452 9492 4452 9490 4450 9486
4420 9487 4420 9559
TIME...MOT...LOC 2312Z 286DEG 21KT 4445 9526
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ETASpecial weather statement, Jul 7, 6:45 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
645 PM CDT Mon Jul 7 2025
MNZ074-080015-
Brown MN-
645 PM CDT Mon Jul 7 2025
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BROWN COUNTY
UNTIL 715 PM CDT...
At 645 PM CDT, Doppler radar was tracking an area of strong
thunderstorms 6 miles north of Springfield, or 16 miles south of
Redwood Falls, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Sleepy Eye, Comfrey, Evan, Cobden and Essig.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4420 9511 4420 9487 4450 9486 4450 9485
4449 9486 4449 9485 4432 9459 4411 9457
4411 9510 4419 9510
TIME...MOT...LOC 2344Z 292DEG 23KT 4433 9500
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ETAThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:11 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 34 min |
| Jul 7, 7:50 PM CDT | Special Weather Statement | MPX | Martin | 40 min |
| Jul 7, 8:32 PM CDT | Special Weather Statement | MPX | Faribault, Freeborn | 58 min |
| Jul 7, 8:45 PM CDT | Special Weather Statement | MPX | Dakota | 30 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.